Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 6, 2021Bent County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 6, 2021, 2:15 PM MDT for Bent County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 2:15 PM MDT (20:15 UTC)
Expired
Jul 6, 2021, 2:45 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO

County Bent County, CO

The radar

The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WWUS85 KPUB 062015
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Tue Jul 6 2021
 
COZ095-097-062045-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
215 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES UNTIL 245 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near
Blue Lake, or 29 miles northeast of North La Junta, moving south at 5
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Las Animas, Blue Lake, John Martin Reservoir and Fort Lyon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3834 10326 3836 10305 3815 10290 3806 10323
TIME...MOT...LOC 2015Z 340DEG 5KT 3826 10314 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 12:00 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 6, 12:00 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1200 PM MDT Tue Jul 6 2021

.SHORT TERM...(Today and tonight)
Issued at 352 AM MDT Tue Jul 6 2021

Today and Tonight...

...Flash Flood Watch in effect this afternoon and evening for the
mountains and surrounding mountain valleys across portions of
southeast Colorado and central Colorado...

...Scattered to numerous thunderstorms today -- some of which may
become strong to perhaps marginally severe over the plains...

---Key Messages---

1. Heavy-Rainfall/Flash-Flooding Potential...

Thunderstorms are expected to increase in coverage and intensity
during the mid-day hours today, becoming scattered to numerous this
afternoon and continuing into this evening. Atmospheric conditions
will be favorable for the potential of torrential rainfall. The
greatest risk for flash flooding is expected over the eastern
mountains and surrounding mountain valleys. A Flash Flood Watch has
been issued for these areas. Storms elsewhere across the region
could produce heavy rainfall, and localized flash flooding cannot be
ruled out in poor-drainage and other flood-prone areas across the
plains -- though the overall flash-flooding risk will be lower
elsewhere.

2. Strong/Severe-Thunderstorm Potential...

The aforementioned thunderstorms this afternoon and early evening
will have the potential to become strong, mainly along and south of
a line from Eads to La Junta from Noon to 7PM. A few of the storms
could have the potential to briefly become marginally severe --
capable of producing hail to the size of quarters and wind gusts to
60 mph. Also, while unlikely, a brief landspout tornado cannot be
ruled out over the far eastern plains this afternoon.

---Technical Discussion---

1. Regarding Heavy-Rainfall/Flash-Flooding Potential...

The overall pattern is expected to become even more favorable for
the potential of flash flooding over the eastern mountains and
surrounding mountain valleys for today, compared to previous days.
And this risk not only includes the burn-scar areas, but also
encompasses a broad portion of the eastern mountains, the
surrounding mountain valleys, and including the Chalk Creek and
Cottonwood Creek areas. A Flash Flood Watch has been issued for
these areas -- in effect from Noon to 11PM MDT.

Along the northeastern periphery of a building midlevel anticyclone,
centered over the southwest states and central Great Basin, a
shortwave impulse and accompanying speed maximum are forecast to
advance southeastward across eastern Colorado through the day.
Precipitable water values already range from around 0.75 inch to 1
inch over the eastern mountains vicinity, to upwards of 1.25 inches
across the far eastern plains, and additional moisture transport is
anticipated in advance of the impulse. The combination of diurnally-
enhanced orographic circulations phasing with impulse-related
ascent, and the plentiful moisture, will foster convective
development -- with substantially efficient rainfall production --
becoming scattered to numerous in coverage over the eastern
mountains this afternoon. Storms should generally drift slowly
southward to southeastward into this evening, with appreciable
convective coverage anticipated over surrounding mountain-valley
locations. Despite the modest storm motions, the disorganized nature
of the midlevel impulse will prolong the duration of enhanced large-
scale ascent to foster the potential for repeated rounds of heavy
rain to affect the same locations. Localized rainfall accumulations
upwards of 1-3 inches, and perhaps locally higher, may occur. And
with saturated ground conditions in some areas, the potential will
exist for flash flooding this afternoon and evening across the Watch
area, and isolated considerable flash flooding will be possible.

East of the watch area, a weakly baroclinic surface trough --
accompanying the migratory impulse -- is forecast to slowly move
southward over the eastern Colorado plains today. By early
afternoon, this boundary is forecast to extend from the vicinity of
eastern Kiowa County toward the Lamar area and farther south-
southwestward toward the Baca-Las Animas County line. This boundary
should be the focus for an eastward-extending area of scattered
convective development this afternoon into the evening. With
comparatively richer tropospheric moisture concentrated over the
plains, this activity could also produce torrential rainfall.
Moreover, slow storm motions generally directed to the south to
southeast may support appreciable localized rainfall accumulations
and a conditional, isolated flash-flood risk. This would especially
be the case for areas along the Interstate-25 corridor including the
Pueblo area, where eventually amalgamated cold pools from terrain-
enhanced convection could intercept adequate post-frontal moisture
by evening. Such flash-flooding risk would be conditional upon the
heaviest rainfall becoming established over poor-drainage and other
flood-prone areas. However, given that boundary-relative storm
motion is expected to exhibit some orthogonal component to the
surface trough, confidence is low regarding repeated rounds of
convection affecting the same locations where ground conditions also
favor greater run-off -- limiting the overall flash-flood risk for
locations to the east of the Flash Flood Watch area. Additionally,
uncertainty regarding the areal expanse of post-frontal drying
extends to the limited flash-flood confidence level over the plains.

For locations west of the Flash Flood Watch area, including the San
Luis Valley and the San Juan Mountains vicinity, locally heavy
rainfall may accompany convective activity moving generally
southward this afternoon and evening. However, the combination of
comparatively drier tropospheric profiles, along with overall less
antecedent precipitation, correspond to a much lower flash-flooding
potential.

2. Regarding Strong/Severe-Thunderstorm Potential...

As mentioned with regards to the heavy-rain potential, the weakly
baroclinic surface trough will be a focus of afternoon convective
development today. Post-frontal boundary-layer drying is forecast to
be quite gradual with northward displacement from the boundary, with
surface dewpoints expected to range from around 60 to the middle 60s
at peak heating to the southeast of the boundary and also a couple
dozen miles north of the boundary. While diurnally steepening low-
level lapse rates amid the enhanced boundary-layer moisture will
favor weak to moderate buoyancy, modest midlevel lapse rates on the
order of 6.5 C/km should tend to relatively limit upward parcel
acceleration. Moreover, with the only glancing influence of the
previously mentioned midlevel speed maximum, effective bulk shear is
expected to be somewhat limited -- generally around 20-25 kt,
highest immediately to the north of the surface trough where deep
shear will be enhanced by backed flow (northeasterly) at the surface.

Given some tendency for incipient updrafts to slowly advance off the
initiating boundary as previously addressed, generally small
multicell clusters are expected to form in proximity to the boundary
and generally spread southward to southeastward. There will also be
the potential for additional convective development to build into
the recycled moisture north of the surface trough. This expected
convective mode, combined with the aforementioned thermodynamic and
kinematic parameter space, may support locally strong wind gusts to
50-60 mph where cold pools locally congeal amid the steepest low-
level lapse rates, and also small hail with the stronger updrafts.
An isolated instance or two of quarter-size hail may accompany the
most intense updrafts prior to localized upscale-convective growth.

In addition, ample pre-existing surface vorticity will accompany the
surface trough around peak heating, and an isolated weak, landspout
tornado or two could occur as this vorticity is stretched by
incipient convective updrafts, amid the diurnally steepened low-
level lapse rates. Such risk would be greatest within 20 miles
either side of a line from the Baca-Las Animas County line to Lamar
to Chivington. However, any landspout risk would be highly
conditional upon updrafts remaining separate from each other while
co-located with the surface boundary for a substantive duration,
prior to associated downdrafts producing undercutting cold pools
mitigating prospects for surface-vorticity amplification.

While a few stronger storms may also affect other areas farther to
the north/west across the plains, and across the mountains and
mountain valleys including the San Luis Valley, weaker buoyancy is
expected to limit overall convective intensity in these areas.
Nevertheless, a few storms could still produce small hail and
locally gusty winds in these areas. Enhanced DCAPE amid steep low-
level lapse rates across the San Luis Valley could facilitate a
somewhat greater gusty-wind potential, though limited convective
organization amid weak deep shear should limit overall convective
intensity.

.LONG TERM...(Wednesday through Monday)
Issued at 352 AM MDT Tue Jul 6 2021

Wednesday we will see much drier weather over the region along with
temps running a few degrees below normal. The best chance of showers
on this day will be along the CO/NM border.

For Thursday and Friday, temperatures will be the main weather
story. 100 degree readings will likely return to the lower Arkansas
River Valley region over the plains with 90s over the Divides.
Valley areas will likely see temps in the upper 80s to around 90F.
Precip on Thursday will be meager at best. For Friday, precip
chances will be on the increase as a front is expected to move down
across the plains late in the day. If the front should come down
earlier than currently forecasted, then max temps on Friday may be
a bit cooler than currently predicted. It should be noted that the
max temps guidance from the EC for THU and FRI is warmer than the
current forecast in the NDFD.

The weekend is expected to be cooler as the mid level ridge aloft is
forecast to push back to the west and modest NW flow affects the
forecast area as a short wave drops south over the central CONUS.
This will cool temps down a few degrees below normal across the
region. As for precip chances, models bring in much more stable
and drier air into the area, so expect only isolated pop chances
across most of the area with a slightly better chance of showers
over the southern mountain areas.

Seasonable temperatures will return to the area next week with
precip chances increasing in the mtns. \/Hodanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1153 AM MDT Tue Jul 6 2021

VFR conditions will be predominant throughout the forecast period
for all TAF sites, CIGs will remain fairly high based although they
could come down a bit in SHRA or TSRA in the vicinity of all
terminals later in the afternoon and evening. Precipitation could
also reduce VIS temporarily into possibly MVFR or even IFR
criteria in possibly +TSRA. Keep in mind that outflows can also
cause wind shifts to occur in the vicinity of anyone of these
terminals. Also be advised that some of the higher wind gusts in
the lower levels throughout the evening could also result in some
light to moderate CAT near the surface.

Winds at KALS will be primarily out of the NE then weaken and
back to the ESE later in the day, and eventually becoming light
and variable overnight. At KCOS and KPUB, winds will be out of
the NNW to NNE and gusty, with gusts as high as 25 kts, these
winds will decrease later and eventually become light and variable
overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ060>063-
072>080-083-087-088.

&&

SHORT TERM...COHEN
LONG TERM...HODANISH
AVIATION...STEWARD
Hazardous weather outlook, Jul 6, 11:18 AM MDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Tue Jul 6 2021

COZ058>089-093>099-071730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Tue Jul 6 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to increase in coverage and intensity
through early afternoon, becoming scattered to numerous later
this afternoon and continuing into this evening.

This activity will be capable of producing torrential rainfall.
There will be a risk for flash flooding over the eastern mountains
and surrounding mountain valleys, and a Flash Flood Watch has been
issued for these areas. Storms elsewhere across the region could
also produce heavy rainfall, and localized flash flooding cannot be
ruled out in poor drainage and other flood prone areas across the
plains.

In addition, thunderstorms this afternoon and early evening will
have the potential to become strong, mainly along and south of a
line from Eads to Fountain through 7PM. A few of the most intense
storms could have the potential to briefly become severe, capable
of producing hail to the size of quarters and wind gusts to 60
mph. Also, while unlikely, a brief weak tornado cannot be ruled
out over the far eastern plains this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

For Wednesday, isolated thunderstorms will be possible along the
Colorado and New Mexico border. Gusty winds and small hail are the
main concerns.

For Thursday, high based isolated thunderstorms will be possible
mainly over the mountains. Gusty winds will be the main concern.

For Friday, a cool front will move into the region late in the day
and this should initiate thunderstorms across the southern
mountains and plains during the late afternoon and evening. A few
of these storms may be strong.

For next Saturday and Sunday, thunderstorm will occur mainly over
the mountains, especially the southern mountains. By early next
week thunderstorm coverage will increase over the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the central and southern mountains, and the plains
this afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 6, 1:21 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
121 PM MDT Tue Jul 6 2021

COZ094-099-061945-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
121 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT...

At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pritchett, or 25 miles west of Springfield, moving
southwest at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.

LAT...LON 3741 10300 3724 10290 3709 10327 3735 10339
TIME...MOT...LOC 1921Z 066DEG 12KT 3731 10306

kam
Special weather statement, Jul 6, 1:34 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Tue Jul 6 2021

COZ081-082-062000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
134 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER AND WESTERN
EL PASO COUNTIES UNTIL 200 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 19 miles west of Colorado Springs, moving south at
10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3887 10523 3886 10507 3868 10505 3871 10531
TIME...MOT...LOC 1934Z 005DEG 9KT 3880 10518

kam
Special weather statement, Jul 6, 1:44 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
144 PM MDT Tue Jul 6 2021

COZ095-097-062015-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
144 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES UNTIL 215 PM MDT...

At 144 PM MDT, Doppler radar was tracking a strong thunderstorm near
Blue Lake, or 29 miles northeast of North La Junta, moving southwest
at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3837 10313 3827 10299 3810 10314 3827 10338
TIME...MOT...LOC 1944Z 042DEG 5KT 3828 10314

kam
Special weather statement, Jul 6, 1:54 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
154 PM MDT Tue Jul 6 2021

COZ094-062045-
Eastern Las Animas County CO-
154 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Thatcher, or 38 miles east of Trinidad, moving
south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3742 10398 3747 10372 3705 10350 3703 10394
TIME...MOT...LOC 1953Z 348DEG 13KT 3735 10385

kam
Special weather statement, Jul 6, 1:57 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Tue Jul 6 2021

COZ094-097-099-062045-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
157 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES UNTIL 245 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Pritchett, or 26 miles northwest of Springfield,
moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3765 10315 3769 10295 3734 10278 3733 10328
TIME...MOT...LOC 1957Z 347DEG 11KT 3760 10303

kam
Special weather statement, Jul 6, 2:15 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Tue Jul 6 2021

COZ095-097-062045-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
215 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES UNTIL 245 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near
Blue Lake, or 29 miles northeast of North La Junta, moving south at 5
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Las Animas, Blue Lake, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3834 10326 3836 10305 3815 10290 3806 10323
TIME...MOT...LOC 2015Z 340DEG 5KT 3826 10314

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 2:46 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 5 more22 hr
Jul 6, 12:23 PM MDTSpecial Weather StatementPUBOtero52 min
Jul 6, 12:39 PM MDTSpecial Weather StatementPUBKiowa36 min
Jul 6, 12:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 6, 1:11 PM MDTSpecial Weather StatementPUBKiowa34 min
Jul 6, 1:20 PM MDTSpecial Weather StatementPUBBent25 min
Jul 6, 1:21 PM MDTSpecial Weather StatementPUBBaca24 min
Jul 6, 1:34 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 6, 1:43 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
Jul 6, 1:44 PM MDTSpecial Weather StatementPUBBent31 min
Jul 6, 1:49 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa26 min
Jul 6, 1:50 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache112 min
Jul 6, 1:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 6, 1:57 PM MDTSpecial Weather StatementPUBBent48 min
Jul 6, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas36 min
Jul 6, 2:11 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
Jul 6, 2:17 PM MDTSpecial Weather StatementPUBProwers28 min
Jul 6, 2:28 PM MDTSpecial Weather StatementPUBOtero32 min
Jul 6, 2:29 PM MDTAreal Flood AdvisoryPUBTeller3 hr
Jul 6, 2:32 PM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 6, 2:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
Jul 6, 2:48 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 6, 2:49 PM MDTSpecial Weather StatementPUBBent26 min
Jul 6, 2:51 PM MDTSpecial Weather StatementPUBProwers24 min
Jul 6, 3:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 6, 3:08 PM MDTSpecial Weather StatementPUBOtero37 min
Jul 6, 3:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 6, 3:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jul 6, 3:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 6, 3:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 6, 3:38 PM MDTSpecial Weather StatementPUBOtero37 min
Jul 6, 3:50 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Saguache25 min
Jul 6, 3:58 PM MDTSpecial Weather StatementPUBKiowa32 min
Jul 6, 4:05 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 6, 4:09 PM MDTSpecial Weather StatementPUBFremont51 min
Jul 6, 4:11 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 6, 4:20 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jul 6, 4:28 PM MDTSpecial Weather StatementPUBKiowa47 min
Jul 6, 4:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 6, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano118 min
Jul 6, 4:51 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
Jul 6, 4:52 PM MDTSevere Thunderstorm WarningPUBCostilla, Las Animas12 min
Jul 6, 4:54 PM MDTSpecial Weather StatementPUBCuster36 min
Jul 6, 5:27 PM MDTSevere Thunderstorm WarningPUBPueblo17 min
Jul 6, 5:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 6, 5:37 PM MDTSpecial Weather StatementPUBBent38 min
Jul 6, 5:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 6, 5:58 PM MDTFlash Flood WarningPUBEl Paso, Pueblo7 hr
Jul 6, 5:58 PM MDTSpecial Weather StatementPUBProwers32 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.